Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have lost weight. Taking Statix, Amlodac and Telemisat. What could be the reason for weight loss?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
I have lost weight about 14 Kgs in about last 3 months time period. I am attaching my recent test report results. Request you to let me know what could be reason for weight loss. Currently I am taking the following tablets daily : Statix Ez -1 qty (night), Amlodac & Telemisat-1qty(morning).
Posted Sun, 3 Nov 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 8 hours later
Brief Answer:
Kindly re-attach

Detailed Answer:

Thanks for contacting us.

I do not see the reports attached here.

Kindly reattach them here or mail them to YYYY@YYYY to my attention. With subject as ATTN : Dr Raju.

I shall get back to you with my opinion after having read the reports.

Above answer was peer-reviewed by
Follow-up: Have lost weight. Taking Statix, Amlodac and Telemisat. What could be the reason for weight loss? 4 hours later

I am attaching my medical report. I have raised query in portal but unable to attach medical report. Hence I am attaching it now.

Thanks & Regards

RSM-SMB -South
M: 0000
Answered by Dr. Raju A.T 27 hours later
Brief Answer:

Detailed Answer:

Thanks for the report.

Sorry for the late reply.

I have gone through the reports.

I see that parameters of blood glucose control like fasting blood glucose, HBA1C, urine etc are high. It does suggest that you have diabetes and has to be controlled. Weight loss can be due to the same.

Also you have higher bad cholesterol and lower good cholesterol levels. I suggest you have to consider serious diet modification to stay healthy along with regular exercise.

Do consult a XXXXXXX medicine specialist to analyze the reports and place you on necessary medications.

Hope, I answered your query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor